Hirota method for oblique solitons in two-dimensional supersonic nonlinear Schrodinger flow
Contribuinte(s) |
UNIVERSIDADE DE SÃO PAULO |
---|---|
Data(s) |
25/09/2013
25/09/2013
2012
|
Resumo |
In a previous work El et al. (2006) [1] exact stable oblique soliton solutions were revealed in two-dimensional nonlinear Schrodinger flow. In this work we show that single soliton solution can be expressed within the Hirota bilinear formalism. An attempt to build two-soliton solutions shows that the system is "close" to integrability provided that the angle between the solitons is small and/or we are in the hypersonic limit. (C) 2012 Elsevier B.V. All rights reserved. Conselho Nacional de Pesquisa (CNPq) Conselho Nacional de Pesquisa (CNPq) Fundacao de Amparo a Pesquisa do Estado de Sao Paulo (FAPESP) Fundacao de Amparo a Pesquisa do Estado de Sao Paulo (FAPESP) |
Identificador |
PHYSICS LETTERS A, v. 376, n. 35, pp. 2422-2424, 42552, 2012 0375-9601 http://www.producao.usp.br/handle/BDPI/33713 10.1016/j.physleta.2012.06.008 |
Idioma(s) |
eng |
Publicador |
ELSEVIER SCIENCE BV AMSTERDAM |
Relação |
PHYSICS LETTERS A |
Direitos |
closedAccess Copyright ELSEVIER SCIENCE BV |
Palavras-Chave | #BOSE CONDENSATE #DARK SOLITONS #EQUATION #PHYSICS, MULTIDISCIPLINARY |
Tipo |
article original article publishedVersion |